MAUDE Adverse Event Report: CORDX, INC. CORDX TYFAST FLU A/B & COVID-19 MULTIPLEX RAPID TEST

CORDX, INC. CORDX TYFAST FLU A/B & COVID-19 MULTIPLEX RAPID TEST
Model Number ACT21002-25
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Eua no: (b)(4).On october 10th, a provider from (b)(6) reported multiple false positive results while using our 3-in-1 poc tests.Approximately half of a 25t box from batch number us2429810 was used.Investigation summary: a review of the complaint history showed no adverse trends related to this issue.The device history record (dhr) for lot us2429810 was reviewed, and no discrepancies were found.Retention samples were tested, and all results met qc release criteria.The false positive rate was within the expected range, and the root cause could not be determined at this time.We will continue to monitor the trend closely.
 
Event or Problem Description
On october 10th, a provider from (b)(6) raised a complaint regarding multiple false positive results observed while using cordx tyfast flu a/b & covid-19 multiplex rapid test poc tests.Approximately half of a box of 25t tests from batch number us2429810 was used.Multiple tests showed positive results for both flu a and flu b, even in asymptomatic patients.Some tests showed simultaneous positive results for flu a/b and covid-19.

Brand Name
CORDX TYFAST FLU A/B & COVID-19 MULTIPLEX RAPID TEST
Common Device Name
CORDX TYFAST FLU A/B & COVID-19 MULTIPLEX RAPID TEST
Manufacturer (Section D)
CORDX, INC.
9540 waples st unit c
san diego, CA 92121
Manufacturer (Section G)
CORDX INC.
9540 waples st unit c
san diego, CA 92121
Manufacturer Contact
ethan loh
9540 waples st unit c
san diego, CA 92121
MDR Report Key20638454
Report Number3012234563-2024-00002
Device Sequence Number17984411
Product Code QMN
UDI-Device Identifier00850042559635
UDI-Public00850042559635
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/19/2025
Device Model NumberACT21002-25
Device Lot NumberUS2429810
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2024
Initial Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown